# SDR DLL10982447

- Difficulty date: November 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1180
- Engine: Rroyce RB21122B02
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 1549446105
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOSS OF C HYDRAULIC QTY DURING DESCENT, QUARTER TANK REMAINING.  ENG PUMP AND C2 ATM WOULD NOT PROVIDE PRESS.  C3 ELEC PUMP PROVIDED PRESS ONCE ON GROUND.  FOUND C-SYS EDP PRESS FLEX LINE AND RIGID LINE CHAFED.  REPLACED FLEX LINE, STILL NEEDS RIGID LINE REPLACED (P/N 1549446-105) REF IPC 29-11-53 FIG 1 PG 0 ITEM 95.  RENDERED C SYST EDP INOP PER MEL 29-11-07.  EDP SHAFT IN MCO POUCH.  L-17 C/B PULLED AND COLLARED NO HYD LKS W/ ALL SYS PRESSURIZED AND ENG RUNNING.
